MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86552
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient bite down the endo tracheal tube and would not return to shape.It was also indicated that this cause wire to be exposed.They remove the endo tracheal tube and put in another to resolve the issue.
 
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.Two samples were available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the tube did not meet specifications as it was misshaped.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key9588661
Report Number8020889-2020-00003
Device Sequence Number2525444
Product Code BTR
UDI-Device Identifier20884521211688
UDI-Public20884521211688
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K790575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2023
Device Model Number86552
Device Catalogue Number86552
Device Lot Number201810486X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2019
Supplement Date Received by Manufacturer09/23/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1